# SDR 07FDEA02263

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY CORROSION ON FUSELAGE SKIN BETWEEN LONGERON 51L AND 52   STA 1350 TO 1370.  CLEANED AREA IAW DC/MD10 SRM51-21-01 PARA.22  VOL. II.  NO CORROSION NOTED.  MECH 7951   QC281
